# SDR DALA2019062003674

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 48,181 hours, 31,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP HINGE FAIRING MISSING. FAIRING REMOVED. DISPATCH APPROVED, PLACARD INSTALLED. INSTALLED RT OB FLAP FAIRING REF MD90 AMM 27-55. CDL CLEARED PLACARDS REMOVED.
